Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 46, NWS Jacksonville, FL

June 4, 2011Gilchrist County, Florida

NWS Jacksonville, FL issued this red flag warning at Jun 4, 2011, 5:10 AM EDT for Gilchrist County, Florida. It took effect at Jun 4, 2011, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2011, 5:10 AM EDT (09:10 UTC)
In effect from
Jun 4, 2011, 1:00 PM EDT
Expired
Jun 4, 2011, 6:00 PM EDT
In force
5 hr
Issued by
NWS Jacksonville, FL

County Gilchrist County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS82 KJAX 040910
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 AM EDT SAT JUN 4 2011

FLZ022-035-036-042200-
/O.NEW.KJAX.FW.W.0046.110604T1700Z-110604T2200Z/
COLUMBIA-GILCHRIST-ALACHUA-
510 AM EDT SAT JUN 4 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
EDT THIS EVENING FOR LOW RH AND HIGH DISPERSION...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM EDT THIS EVENING.

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS ARE EXPECTED TODAY
WITH RH VALUES DROPPING TO THE LOWER 30 PERCENT RANGE FOR ABOUT
4 HOURS. DISPERSION VALUES WILL BE HIGH AROUND 75 TO 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
157 
WWUS82 KJAX 041844
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT SAT JUN 4 2011

FLZ022-035-036-050245-
/O.NEW.KJAX.FW.A.0040.110605T1700Z-110605T2200Z/
/O.CON.KJAX.FW.W.0046.000000T0000Z-110604T2200Z/
COLUMBIA-GILCHRIST-ALACHUA-
244 PM EDT SAT JUN 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR LOW RH AND HIGH DISPERSION...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RH ALONG
WITH HIGH DISPERSION AND ERC...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL CONTINUE THIS
AFTERNOON...WITH RH VALUES DROPPING TO THE LOWER 30 PERCENT RANGE
FOR ABOUT 4 HOURS. DISPERSION VALUES WILL BE HIGH AROUND 75 TO 80.
SIMILAR CONDITIONS ARE EXPECTED AGAIN ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ020-021-030-040-050245-
/O.NEW.KJAX.FW.A.0040.110605T1700Z-110605T2200Z/
HAMILTON-SUWANNEE-UNION-MARION-
244 PM EDT SAT JUN 4 2011

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RH ALONG
WITH HIGH DISPERSION AND ERC...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. 

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS ARE EXPECTED SUNDAY
AFTERNOON...WITH RH VALUES DROPPING TO THE LOWER 30 PERCENT RANGE
FOR ABOUT 4 HOURS. ERC AND DISPERSION VALUES WILL ALSO BE
ELEVATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
666 
WWUS82 KJAX 042211
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT SAT JUN 4 2011

FLZ022-035-036-051000-
/O.EXP.KJAX.FW.W.0046.000000T0000Z-110604T2200Z/
/O.CON.KJAX.FW.A.0040.110605T1700Z-110605T2200Z/
COLUMBIA-GILCHRIST-ALACHUA-
611 PM EDT SAT JUN 4 2011

..FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RH ALONG
WITH HIGH DISPERSION AND ERC...

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL CONTINUE ON
SUNDAY...WITH RH VALUES DROPPING TO THE LOWER 30 PERCENT RANGE
FOR ABOUT 4 HOURS. DISPERSION VALUES WILL BE HIGH...AROUND 75 TO
80. ERC VALUES OF 35 TO 40 ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ020-021-030-040-051000-
/O.CON.KJAX.FW.A.0040.110605T1700Z-110605T2200Z/
HAMILTON-SUWANNEE-UNION-MARION-
611 PM EDT SAT JUN 4 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR LOW
RH ALONG WITH HIGH DISPERSION AND ERC...

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL CONTINUE ON
SUNDAY...WITH RH VALUES DROPPING TO THE LOWER 30 PERCENT RANGE
FOR ABOUT 4 HOURS. DISPERSION VALUES WILL BE HIGH...AROUND 75 TO
80. ERC VALUES OF 35 TO 40 ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JDS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jun 4, 3:55 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 4, 3:55 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 AM EDT SAT JUN 4 2011

.SYNOPSIS...WATER VAPOR IMAGERY SHOWING A STRONG ANTICYCLONE
EXTENDING FROM THE MISS VALLEY TO HUDSON BAY. THERE WAS AN UPPER LOW
EAST OF THE NEW ENGLAND COAST. IMPULSES CONTINUE TO RIDE SOUTH
BETWEEN THE HIGH AND LOW. ONE SUCH IMPULSE WAS MOVING THROUGH
SE GA PRODUCING SCATTERED SHOWERS/STORMS THERE. WILL KEEP CHANCE
POPS GOING THERE THROUGH THE EARLY MORNING. THE STORMS ARE
EXPECTED TO WEAKEN BEFORE MOVING INTO FLORIDA DUE TO THE MORE
STABLE AIR. MSAS ANALYSIS WAS SHOWING A WEAK TROUGH ACROSS SW GA
AND HIGH PRESSURE EXTENDING FROM THE EASTERN GREAT LAKES TO NORTH
CAROLINA. SKIES PARTLY CLOUDY OVER THE AREA WITH AREAS OF SMOKE
AROUND THE WILDFIRES. THIS SMOKE IS FORECAST TO MOVE NORTHWEST THIS
MORNING AND WEST THIS AFTERNOON.

&&

.SHORT TERM (SAT-MON)...

SATURDAY...LEFTOVER ISOLD TSTM ACTIVITY POSSIBLE OVER INLAND SE GA
AND SUWANNEE VALLEY FROM IMPULSE IN THE EARLY MORNING. OTHERWISE
STILL EXPECT VERY HOT AND MAINLY DRY CONDITIONS WITH MID/UPPER 90S
OVER INLAND AREAS. GOING WITH SCATTERED STORMS ACROSS THE INLAND
AREAS FROM SEA BREEZE COLLISION WITH BEST CHANCE (30%) ACROSS THE
SUWANNEE VALLEY INTO FAR INLAND SE GA.

SUNDAY...CONTINUATION OF THE HOT AND MAINLY DRY CONDITIONS. THE
MID/UPPER RIDGE IS FORECAST TO RETROGRADE WEST WHILE A SURFACE TROUGH
IS FORECAST TO MOVES ACROSS SE GA LATE IN THE DAY AND MAY PRODUCE
ISOLATED MAINLY LATE AFTERNOON AND EVENING STORMS.

MONDAY...THE HOT CONDITIONS WILL CONTINUE AS THE REGION WILL BE ON
THE EAST SIDE OF A LARGE MID/UPPER RIDGE. THE MERCURY MAY REACH THE
CENTURY MARK IN A FEW INLAND SPOTS. A BROAD SURFACE TROUGH STALLS
OVER THE AREA WHICH...ALONG WITH IMPULSES RIDING AROUND THE
PERIPHERY OF THE RIDGE...WILL BE THE FOCUS FOR ISOLATED MAINLY
AFTERNOON/EVE STORMS.

.LONG TERM (TUE-FRI)...THE HOT CONDITIONS WILL CONTINUE THROUGH
AT LEAST MID WEEK AS THE MID/UPPER RIDGE BUILDS BACK INTO THE AREA.
MODELS DO INDICATE THE RIDGE STARTS TO BREAK DOWN SOME BY THE END OF
THE PERIOD AS A BROAD MID/UPPER LOW CLOSES OFF IN THE EASTERN GULF.
850 MB TEMPS COOL DOWN SEVERAL DEGREES BY THE END OF THE
PERIOD AS WELL. THIS RESULTS IN SLIGHTLY COOLER (BUT STILL
ABOVE NORMAL TEMPS) BY THE END OF THE PERIOD. MOISTURE STILL
APPEARS LIMITED AND HAVE GONE WITH A CONTINUATION OF PREVIOUS
ISOLATED POPS EACH AFTERNOON AND EVE FROM THE INTERACTION OF A
WEAK SFC TROUGH...SEA BREEZES...AND MID LEVEL IMPULSES.

&&

.AVIATION...A FEW SHOWERS WILL CONT TO BE VICINITY OF JAX...SSI...AND
VQQ THROUGH ABOUT 11Z THIS MORNING. BRIEF PERIODS OF MVFR VSBY
EXPECTED AT VQQ THROUGH 12Z. OTHERWISE...VFR TODAY WITH SCT-BKN
5-10 KFT.

&&

.MARINE...WINDS ARE SLY AROUND 10 KT AND SEAS OF 2-3 FT. A WEAK COOL
FRONT IS LOCATED N OF THE AREA. MODELS SHOW THE WEAK BOUNDARY
SHIFTING SWD WITH WINDS TRANSITIONING TO ELY LATER TODAY AS 1020 MB
SFC HIGH PRES DOMINATES OFFSHORE OF THE CAROLINAS. WINDS TO REMAIN
LIGHT ON SUN THOUGH E COAST SEA BREEZE CAN BE EXPECTED. ANOTHER
FRONT APPROACHES THE AREA SUN NIGHT AND SLY WINDS WILL INCREASE  SUN
NIGHT AHEAD OF THE FRONT WITH SCEC POSSIBLE ESPECIALLY OFFSHORE
WATERS. THIS DIFFUSE BACKDOOR FRONT WILL MOVE THROUGH BY MON NIGHT
WITH HIGH PRES REBUILDING N AND NE OF THE WATERS TUE AND WED.

&&

.FIRE WX...A COMBINATION OF LOW RH AND DISPERSION VALUES OF 75 OR
HIGHER INDICATE A FEW INLAND NE FL COUNTIES WILL MEET RED FLAG
CONDS. FOR SURROUNDING AREAS WHERE DISPERSIONS ARE NOT MET...WILL
ISSUE A FIRE DANGER STATEMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  96  69  98  70 /  20  10  20  20
SSI  89  72  93  74 /  10  10  20  20
JAX  92  69  93  70 /  10  10  10  10
SGJ  89  71  92  71 /  10  10  10  10
GNV  95  68  96  68 /  20  10  10  10
OCF  95  68  95  70 /  20  10  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS
     EVENING FOR ALACHUA-COLUMBIA-GILCHRIST.
GA...NONE.
AM...NONE.

&&

PP/ARS
Hazardous weather outlook, Jun 4, 4:30 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT SAT JUN 4 2011

FLZ020>025-030>033-035>038-040-051000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
430 AM EDT SAT JUN 4 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA.

.DAY ONE...TODAY AND AND TONIGHT...

...DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE TODAY...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...STRONG STORMS POSSIBLE ACROSS THE SUWANNEE VALLEY
LATE THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS ARE FORECAST FOR THE SUWANNEE VALLEY
LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG AND
PRODUCE STRONG WINDS...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING.

HOT TEMPERATURES WILL COMBINE WITH LOW RELATIVE HUMIDITIES OVER
INLAND AREAS TO PROMOTE DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON.

WILDFIRES CONTINUE TO BURN INCLUDING ONE OVER FLAGLER AND ST.JOHNS
COUNTY IN NORTHEAST FLORIDA. VISIBILITIES CLOSE TO AND JUST
DOWNSTREAM OF THE FIRE MAY BE REDUCED TO A MILE OR LESS AND
MOTORISTS SHOULD BE ALERT FOR SUDDEN VISIBILITY RESTRICTIONS.

THE EASTERLY FLOW AND LINGERING SWELLS WILL KEEP AN ELEVATED RISK OF
RIP CURRENTS AT THE AREA BEACHES. PLEASE REFER TO THE SURF ZONE
FORECAST FOR MORE INFORMATION.

HIGH TEMPERATURES ARE EXPECTED IN THE MID TO UPPER 90S THIS
AFTERNOON OVER INLAND AREAS. IF YOU PLAN TO BE OUTSIDE...AVOID
PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS
TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE
PERIOD.

VERY HOT TEMPERATURES ARE EXPECTED IN THE UPPER 90S DURING THE
AFTERNOONS OVER INLAND AREAS. IF YOU PLAN TO BE OUTSIDE...AVOID
PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO
AVOID DEHYDRATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

GAZ132>136-149>154-162>166-051000-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
430 AM EDT SAT JUN 4 2011

THIS OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG STORMS POSSIBLE ACROSS INLAND SOUTHEAST GEORGIA LATE THIS
AFTERNOON AND EVENING...

...DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE TODAY...

SCATTERED THUNDERSTORMS ARE FORECAST FOR FAR INLAND SOUTHEAST
GEORGIA LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG
AND PRODUCE STRONG WINDS...HAIL...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA.
VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE MAY BE
REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR SUDDEN
VISIBILITY RESTRICTIONS.

HIGH TEMPERATURES ARE EXPECTED IN THE MID TO UPPER 90S THIS
AFTERNOON OVER INLAND AREAS. HEAT INDICES MAY EXCEED 100 DEGREES
IN A FEW SPOTS. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE
OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE
PERIOD.

VERY HOT TEMPERATURES ARE EXPECTED IN THE UPPER 90S DURING THE
AFTERNOONS OVER INLAND AREAS. IF YOU PLAN TO BE OUTSIDE...AVOID
PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO
AVOID DEHYDRATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 4, 12:05 AM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 AM EDT SAT JUN 4 2011

FLZ022-023-032-033-037-038-GAZ150-162>164-041230-
BAKER-CHARLTON-CLAY-CLINCH-COLUMBIA-ECHOLS-FLAGLER-PUTNAM-ST JOHNS-
WARE-
1205 AM EDT SAT JUN 4 2011

...SMOKE PLUMES TO SHIFT WEST-NORTHWEST ACROSS PARTS OF NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA...

WILDFIRES CONTINUE TO IMPACT PARTS OF NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA...WITH THE LARGE HONEY PRAIRIE FIRE CONTINUING IN THE
OKEFENOKEE NATIONAL WILDLIFE REFUGE IN SOUTHEAST GEORGIA AS WELL AS A
LARGE FIRE IN NORTHWEST FLAGLER COUNTY IN NORTHEAST FLORIDA. WINDS
WILL CONTINUE TO SPREAD SMOKE TO THE WEST AND THEN NORTHWEST...WITH
SMOKE PLUMES LOWERING TO THE SURFACE TONIGHT DUE TO LOSS OF DAYTIME
HEATING.

THE OKEFENOKEE FIRE WILL RESULT IN LOWERING VISIBILITIES IN SMOKE
ACROSS SECTIONS OF CHARLTON...WARE...CLINCH...AND ECHOLS COUNTIES IN
SOUTHEAST GEORGIA AND POSSIBLY ACROSS COLUMBIA...ECHOLS AND BAKER
COUNTIES IN NORTHEAST FLORIDA.

FOR THE FLAGLER COUNTY FIRE...A SMOKE PLUME WILL LIKELY SPREAD
WEST TO NORTHWEST ACROSS SECTIONS OF CLAY...PUTNAM...AND ST JOHNS.

VISIBILITIES BELOW A MILE WILL BE POSSIBLE NEAR THESE FIRES.
RESIDENTS IN THE AFOREMENTIONED COUNTIES WHO HAVE RESPIRATORY
ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING
INDOORS. ADDITIONALLY...ROADS MAY BE SUBJECT TO INTERMITTENT
CLOSURES.

THERE IS THE POTENTIAL FOR POOR VISIBILITIES LATE TONIGHT DUE TO A
COMBINATION OF PATCHY GROUND FOG AND SMOKE. MOTORISTS SHOULD USE
CAUTION WHEN TRAVELING.

ECZ/ARS
Special weather statement, Jun 4, 4:59 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 AM EDT SAT JUN 4 2011

GAZ163-040945-
CLINCH-
459 AM EDT SAT JUN 4 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH COUNTY FOR SMALL HAIL VALID UNTIL 545 AM EDT...

AT 459 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF HOMERVILLE...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
COGDELL...HOMERVILLE AND DU PONT THROUGH 545 AM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. FREQUENT LIGHTNING IS ALSO OCCURRING. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3117 8271 3078 8269 3083 8285 3084 8286
      3087 8297 3118 8298
TIME...MOT...LOC 0859Z 359DEG 15KT 3109 8284

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:44 PM EDTFire Weather WatchJAXGilchrist, Suwannee, Union13 hr
Jun 4, 5:08 PM EDTSpecial Weather StatementJAXHamilton52 min

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.